Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some properties of noncommutative $ H\sp 1$ spaces


Author: Alvaro Arias
Journal: Proc. Amer. Math. Soc. 112 (1991), 465-472
MSC: Primary 47B10; Secondary 46A32, 47D15
MathSciNet review: 1045585
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is proved that every $ T$ in the trace class operators, $ {c_1}$, has a unique best approximant from $ \Delta $, the set of upper triangular matrices in $ {c_1}$; and that $ {c_1}/\Delta $ is weakly sequentially complete.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B10, 46A32, 47D15

Retrieve articles in all journals with MSC: 47B10, 46A32, 47D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1045585-4
PII: S 0002-9939(1991)1045585-4
Article copyright: © Copyright 1991 American Mathematical Society